Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: URGENT! problem with my eyes because geodon Jeroen

Posted by Larry Hoover on August 31, 2004, at 7:49:51

In reply to URGENT! problem with my eyes because geodon, posted by Jeroen on August 31, 2004, at 6:49:30

> hi, i taken 4 weeks geodon 20 mg twice a day
>
> im having serious eye problems with it they are always blinking and turning away
>
> my dad just told me what on earth is wrong with your eyes
>
> i had the same problem with abilify thats why i stopped taking it
>
> AM I LOOKING AT TARDIVE DISKINESIA??? IM SO F[*]CKING PISSED AT PSYCHIATRY RIGHT NOW!!

I know you're upset, but please be more careful with your language. No need for bringing yourself under the wrath of Bob.

Tardive dyskinesia is definitely not what you have going on. Tardive means "late", like another similar word, tardy.

You do have a dyskinesia, although it probably falls into the category of EPS (extra-pyramidal symptoms). The drug seems to be unsuitable for you. The symptom ought to remit on discontinuation of the drug.

Lar

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Larry Hoover thread:384519
URL: http://www.dr-bob.org/babble/20040830/msgs/384578.html